# SDR ASOA2014060210613

- Difficulty date: May 3, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 28,602 hours, 19,933 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Fireseal
- Condition: Loose
- Location: Apu Exhaust Pipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TAIL PIPE AFT FIRE SEAL RIVETS LOOSE.  COMPLIED WITH GREO 670-49-81-006 AND ECTC REO 670-49-81-006, REV COMPLIED WITH REO 670-49-81-022.  MAJOR REPAIR.
